# SDR CA971119007

- Difficulty date: October 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bolkms BO105C
- Engine: Allsn 250C20B
- System (JASC): 2551 · Agricultural Spray System
- Part: Cargo Hook
- Part number: AZ5LT
- Condition: Failed
- Location: Sling Load
- Stage of operation: EX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) CARGO HOOK INADVERTENTLY RELEASED SLING LOAD IN-FLIGHT.  ON TESTING CIRCUIT, IT TRIPPED THE CIRCUIT BREAKER.  ON ONE OCCASION THE HOOK WOULD NOT RELEASE DURING TEST.
